manuscripta mathematica

, Volume 56, Issue 2, pp 159–166

Constant milnor number implies constant multiplicity for quasihomogeneous singularities


  • Gert -Martin Greuel
    • Fachbereich Mathematik der Universität Kaiserslautern

DOI: 10.1007/BF01172153

Cite this article as:
Greuel, G.-. Manuscripta Math (1986) 56: 159. doi:10.1007/BF01172153


We show that for certain topologically trivial deformations of an isolated hypersurface singularity the multiplicity does not change. This applies to all μ-constant “first order” deformations and to all μ-constant deformations of a quasihomogeneous singularity.

Copyright information

© Springer-Verlag 1986